# SDR CALA9900368

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH AND .125 INCH CRACK AT LT WING NR 2 SLAT LOWER CHORD BELOW TELESCOPING ANT-ICE TUBE.  THREE ACCESS PANELS WERE REMOVED PER SRM 51-30-2 AND THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1, PAGE 6B.  AN ANGLE REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-2 AND 51-40-1.  THE THREE ACCESS PANELS WERE REINSTALLED IAW SRM 51-30-2.
